MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMCSM10; HEMOSPHERE CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMCSM10; HEMOSPHERE CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hemcsm10 mean arterial pressure was anywhere from 20 to 40 points difference with the largest discrepancy when the patient was hypertensive.When the patient was hypotensive the blood pressure from the acumen cuff was with 8 mmhg pulse pressure.During this time the noninvasive blood pressure was unable to calculate a blood pressure.The cuff was sized correctly and placed correctly.The evhrs was leveled and zeroed and at the phlebostatic axis.There were no error messages displayed.The hemosphere was giving a blood pressure 140 over 80 with a mean of 90 whereas the noninvasive blood pressure cuff was giving 200 over 120.When the patient was hypotensive the blood pressure was 46 over 38 on the hemosphere.The rep replaced the csm module with another module and the blood pressures correlated.There was no patient injury.This was during use.There was no inappropriate patient treatment administered.Patient demographics were unavailable.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.The device evaluation is anticipated.However the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted as a product evaluation was initiated for any manufacturing related processes which could be correlated to the complaint.One (b)(6) was received for product evaluation.The (b)(6) was connected to a known working hem1 hot mock-up.It was able to obtain normal blood pressure readings and waveform without errors.It was monitored for over an hour without any deviations in the readings.No damage was found.The device history review was completed and all inspections passed with no nonconformances.

Brand Name
HEMCSM10
Common Device Name
HEMOSPHERE CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
one edwards way
irvine, CA 92614
MDR Report Key19043636
Report Number2015691-2024-02574
Device Sequence Number7354628
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)210612
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberHEMCSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown